Childhood Diseases

Question
Posted by: lolo | 2009/02/17

Q.

nappy rash

Hi,
I' m a mother of a two year old boy.now and again he suffers from ear infection and his doctor give him antibiotics but he developes a bad bad nappy rash.is there anything you can recommend besides anti-biotics?

Expert's Reply

A.

Paediatrician

Yes, you need to give him probiotics now to build up his immunity and prevent him from getting a candida nappy rash. Use Probiflora for children once daily for at least 2 weeks.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.